# SDR HALA2011011800036

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,234 hours, 31,877 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - GOT FMC MSG EICAS AND FUEL DISAGREE PROGRAM 2 SCRATCH PAD MSG SENSED 32.5 CALC 29.1 LT TANK 16.2 RT 15.9 BURNS NORMAL OPS NORMAL.  PREFUELED ACFT TO 41,000, 30.5 RT TANK 20.5 LT TANK.  QTY INDICATIONS COCKPIT AND FUELING STA SAME, RESEATED RT FMC AND ACCMP TEST IAW AMM 34-61-01-424-005, ACCMP BITE TEST ON FQIS IAW AMM 28-41-00-715-001-002. NO FAULTS NOTED, OK FOR SERVICE.
